# SDR EVCA20170405

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N496AE
- Make and model: Bell 407
- Aircraft serial: 53328
- Aircraft time: 8,685 hours, 31,737 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 407030505115
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION WAS FOUND IN SHELF LOCATED INTERNALLY TO THE 145-155 ROLLOVER BULKHEAD ON THE LT SIDE OF THE AIRCRAFT. THE SHEETMETAL SHELF THAT SITS INSIDE OF THE ACCESS PANEL AND ACTS AS THE BOTTOM OF THE CAVITY WAS FOUND TO BE SEVERELY CORRODED. THIS AREA CONTAINED INSULATION. THE DAMAGE WAS CONTAINED TO THE SHELF AND THE FORWARD FACE OF TEH FS155 BULKHEAD.
